MathSciNet Relay Station
MathSciNet bibliographic data
MR1730728 35L65 (76L05 76N10)
Yang, Hanchun Riemann problems for a class of coupled hyperbolic systems of conservation laws. J. Differential Equations 159 (1999), no. 2, 447–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement